# SDR 200200189

- Difficulty date: April 1, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 105,705 hours, 22,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON BS 1241 PRESSURE WEB ANGLE. THE CORROSION WAS REMOVED BY TRIMMING AWAY THE DAMAGED SECTION OF PRESSURE WEB ANGLE AT APPROXIMATELY LBL 80 AND RBL 70.
